Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#318289] of Ingrid Daubechies

Papers Published

  1. Daubechies, I, Orthonormal bases of compactly supported wavelets, Communications on Pure and Applied Mathematics, vol. 41 no. 7 (January, 1988), pp. 909-996, WILEY [doi]
    (last updated on 2019/08/21)

    Abstract:
    We construct orthonormal bases of compactly supported wavelets, with arbitrarily high regularity. The order of regularity increases linearly with the support width. We start by reviewing the concept of multiresolution analysis as well as several algorithms in vision decomposition and reconstruction. The construction then follows from a synthesis of these different approaches. Copyright © 1988 Wiley Periodicals, Inc., A Wiley Company

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320